# SDR UALA2010042601373

- Difficulty date: April 24, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N580UA
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 56,896 hours, 19,945 cycles
- Engine: Pwa PW2037
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: S251T2205
- Part serial: 49
- Condition: Faulty
- Location: Elevator Feel
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH ELEVATOR FORCES.  REMOVED FAULTY FEEL COMPUTER.  FOUND TWO AIR LINES LOOSE ON THE OFF UNIT.  REPLACED ELEVATOR FEEL COMPUTER.  ACCOMPLISHED A VALIDATION TEST FLIGHT TO DETERMINE THAT INFLT ELEVATOR FORCES ARE NORMAL. TEST FLIGHT WAS SUCCESSFUL.
